Advanced Search
Article Contents
Article Contents

Inverse boundary value problems for discrete Schrödinger operators on the multi-dimensional square lattice

Abstract Related Papers Cited by
  • We consider an inverse boundary value problem for a discrete Schrödinger operator $-\Delta + \hat{q} $ on a bounded domain in the square lattice. We define an analogue of the Dirichlet-to-Neumann map, and give a reconstruction procedure of the potential $\hat{q} $ from the D-to-N map for all energies.
    Mathematics Subject Classification: Primary: 35R30; Secondary: 39A12.


    \begin{equation} \\ \end{equation}
  • [1]

    K. AndoInverse scattering theory for discrete Schrödinger operators on the hexagonal lattice, preprint.


    L. Borcea, V. Druskin and A. Mamonov, Circular resistor networks for electrical impedance tomography with partial boundary measurements, Inverse Problems, 26 (2010), 30 pp.doi: 10.1088/0266-5611/26/4/045010.


    L. Borcea, V. Druskin, A. Mamonov and F. Guevara Vasquez, Pyramidal resistor networks for electrical impedance tomography with partial boundary measurements, Inverse Problems, 26 (2010), 36 pp.doi: 10.1088/0266-5611/26/10/105009.


    F. R. Chung, "Spectral Graph Theory," CBMS Regional Conference Series in Mathematics, 92, AMS, Providence, RI, 1997.


    E. Curtis and J. Morrow, The Dirichlet to Neumann map for a resistor network, SIAM J. Appl. Math., 51 (1991), 1011-1029.doi: 10.1137/0151051.


    E. Curtis, E. Mooers and J. Morrow, Finding the conductors in circular networks from boundary measurements, RAIRO Modél. Math. Anal. Numér., 28 (1994), 781-814.


    R. Diestel, "Graph Theory," 2nd edition, Graduate Texts in Mathematics, 173, Springer-Verlag, New York, 2000.


    H. Isozaki and E. KorotyaevInverse problems, trace formulae for discrete Schrödinger operators, submitted.


    H. Isozaki, Some remarks on the multi-dimensional Borg-Levinson theorem, J. Math. Kyoto Univ., 31 (1991), 743-753.


    R. G. Novikov and G. M. Khenkin, The $\overline\partial$-equation in the multidimensional inverse scattering problem, (Russian) Uspekhi Mat. Nauk, 42 (1987), 93-152, 255.


    A. I. Nachman, Reconstruction from boundary measurements, Ann. Math. (2), 128 (1988), 531-576.doi: 10.2307/1971435.


    A. I. Nachman, J. Sylvester and G. Uhlmann, An $n$-dimensional Borg-Levinson theorem, Commun. Math. Phys., 115 (1988), 595-605.doi: 10.1007/BF01224129.


    R. Oberlin, Discrete inverse problems for Schrödinger and resistor networks, Research archive of Research Experiences for Undergraduates program at Univ. of Washington, 2000. Available from: http://www.math.washington.edu/~reu//papers/2000/oberlin/oberlin_schrodinger.pdf.


    J. Sylvester and G. Uhlmann, A global uniqueness theorem for an inverse boundary value problem, Ann. Math. (2), 125 (1987), 153-169.doi: 10.2307/1971291.

  • 加载中

Article Metrics

HTML views() PDF downloads(73) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint